# SDR DHL2004801532

- Difficulty date: September 8, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Broken
- Location: Rt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 ALT TANK CLIP BROKEN REF 505B ACCESS DOOR.  REMOVED BROKEN CLIP IAW SRM 51-1-20D PG 21.  FABRICATED NEW CLIP (AL2024-T3 0.050) IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND APPLIED FUEL TANK COATING MATERIAL IAW SRM 51-1-12 PG 7 TO 12.  INSTALLED NEW CLIP ON RT WING NR 4 ALT TANK REF 505B ACCESS DOOR IAW SRM 51-1-20D PG 9.  FOR FUEL LEAK CHECK SEE NR 1981.
